MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 2-L: 5.5FR X 15CM; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 2-L: 5.5FR X 15CM; INTRODUCER CATHETER
Model Number IPN923012
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported kinking of introducer/glide thru sheath.No patient harm was reported.A new sheath was used.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of damaged/defective peel-away body was confirmed by visual inspection of the customer supplied photos.However, full complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "check peel-away sheath placement by holding sheath in place, twisting dilator hub counterclockwise to release dilator hub from sheath hub, withdraw guidewire and dilator sufficiently to allow blood flow".A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PI MIDLINE 2-L: 5.5FR X 15CM
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17321676
Report Number9680794-2023-00516
Device Sequence Number20561040
Product Code DYB
UDI-Device Identifier10801902205428
UDI-Public10801902205428
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2024
Device Model NumberIPN923012
Device Catalogue NumberCDC-41552-MPKB
Device Lot Number33F23B0837
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale